# SDR 2A6R201806124783

- Difficulty date: June 12, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N186LA
- Make and model: Bolkms BK117C2
- Aircraft serial: 9185
- Aircraft time: 2,789 hours, 6,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 4640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK ON THE MAIN TRANSMISSION FRAME AT BS 4640
